Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 4.

Daouia, Abdelaati (2005) Asymptotic Representation Theory for Nonstandard Conditional Quantiles. Journal of Nonparametric Statistics, 17 (2). pp. 253-268.

Diack, Cheikh and Thomas-Agnan, Christine (1998) A nonparametric test of the non convexity of regression. Journal of Nonparametric Statistics, 9 (4). pp. 335-362.

Delecroix, Michel, Simioni, Michel and Thomas-Agnan, Christine (1996) Functional Estimation under Shape Constraints. Journal of Nonparametric Statistics, 6. pp. 66-89.

Delecroix, Michel, Simioni, Michel and Thomas-Agnan, Christine (1996) Functional estimation under shape constraints. Journal of Nonparametric Statistics, 6 (1). pp. 69-89.

This list was generated on Fri Sep 22 03:04:41 2017 CEST.